MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAH
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to ketoacidosis and high blood glucose with blood glucose of 407 mg/dl, current blood glucose was 366 mg/dl.Time and date of hospitalization was (b)(6) 2018 on 12 pm.Assisted with performing the hp test and test results did not alarm.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
(b)(4).The insulin pump was received with the operating currents within spec.And passed the self test, unexpected restart error test, rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test, displacement test, and the dat test at 0.08775 inches.The no delivery alarm functioned properly and audio alarm could be heard during the basic occlusion and occlusion tests.The information provided in the section of concomitant product with the initial report was incorrect.The correct information has been included with this report.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8149959
Report Number2032227-2018-73365
Device Sequence Number10825919
Product Code OYC
UDI-Device Identifier00643169077706
UDI-Public(01)00643169077706
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAH
Device Catalogue NumberMMT-723NAH
Device Lot NumberA6723NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2018
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer12/26/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332, UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age35 YR
Patient Weight167